MathSciNet Relay Station
MathSciNet bibliographic data
MR915733 (88j:30041) 30C60 (57R25)
Earle, Clifford J. Conformally natural extension of vector fields from $S\sp {n-1}$ to $B\sp n$. Proc. Amer. Math. Soc. 102 (1988), no. 1, 145–149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement